Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1998 / Article

Open Access

Volume 4 |Article ID 428625 | https://doi.org/10.1155/S1024123X98000829

, "Erratum", Mathematical Problems in Engineering, vol. 4, Article ID 428625, 1 page, 1998. https://doi.org/10.1155/S1024123X98000829

Erratum

Abstract

In the article entitled “Time-Delay Polynomial Networks and Rates of Approximation,” which appeared in Volume 4, Number 1, pp. 59-72 (1998), please note the following: “inf” should be replaced with “sup” on:Page 64, Theorem 1, Equation (2)Page 67, Theorem 2, Equation (2)Page 70, 2nd paragraph, line 11, Proof of Theorem 1Page 72, line 9, Proof of Theorem 2

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads169
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.